Mathematics

[51] Three Generalizations of the Secretary Problem

Zhe Kong Shenzhen Middle School Yilin Ye Shenzhen Middle School

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35130

[ Download ] [ 2016-08-13 21:51:59 uploaded by yauawardadmin ] [ 1766 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] La Variation de la Masse

J. Le Roux Rennes

TBD mathscidoc:1701.33688

Acta Mathematica, 49, (3), 397-405, 1927.12
[ Download ] [ 2017-01-08 20:30:47 uploaded by actaadmin ] [ 1756 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] Confidence intervals for low dimensional parameters in high dimensional linear models

Cun-Hui Zhang Rutgers University Stephanie S. Zhang Columbia University

Statistics Theory and Methods mathscidoc:1806.33002

Distinguished Paper Award in 2018

Journal of the Royal Statistical Society, 76, 217-242, 2014
[ Download ] [ 2018-06-11 09:41:36 uploaded by CHZhang ] [ 1750 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Generalized Quantum Tic-Tac-Toe

Ananya Kumar NUS High School, 20 Clementi Avenue 1, Singapore 129953 Ang Yan Sheng NUS High School, 20 Clementi Avenue 1, Singapore 129953 Chai Ming Huang NUS High School, 20 Clementi Avenue 1, Singapore 129953

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35092

[ Download ] [ 2016-08-13 21:51:57 uploaded by yauawardadmin ] [ 1707 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Generalized harmonic analysis

Norbert Wiener Cambridge, Mass., U. S. A.

TBD mathscidoc:1701.33750

Acta Mathematica, 55, (1), 117-258, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 1685 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] The Principle of the Fermionic Projector

Felix Finster University of Regensburg

Mathematical Physics mathscidoc:1609.22006

AMS/IP Studies in Advanced Mathematics, 35, 2006
[ Download ] [ 2016-09-11 23:40:18 uploaded by felix ] [ 1665 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] On the evaluation of some infinite series

Zihong Chen

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35117

[ Download ] [ 2016-08-13 21:51:58 uploaded by yauawardadmin ] [ 1652 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Estimates for translation invariant operators in$L$^{p}spaces

Lars Hörmander Stockholm

TBD mathscidoc:1701.331199

Acta Mathematica, 104, (1), 93-140, 1960.2
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 1648 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] An optimal mean-reversion trading rule under a markov chain model

Jingzhi Tie University of Georgia Qing Zhang University of Georgia

Optimization and Control mathscidoc:1702.27002

MATHEMATICAL CONTROL AND RELATED FIELDS, 6, (3), 2016.9
[ Download ] [ 2017-02-02 11:35:22 uploaded by jxztie ] [ 1622 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] On a fundamental theorem of the calculus of variations

James Serrin University of Minnesota, Minnesota, USA

TBD mathscidoc:1701.331177

Acta Mathematica, 102, (1), 1-22, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 1619 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] Primes in arithmetic progressions to large moduli

E. Bombieri Institute for Advanced Study, Princeton, NJ, USA J. B. Friedlander Institute for Advanced Study, Princeton, NJ, USA H. Iwaniec Institute for Advanced Study, Princeton, NJ, USA

TBD mathscidoc:1701.331676

Acta Mathematica, 156, (1), 203-251, 1984.4
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 1570 downloads ] [ 0 comments ] [ Cited by 109 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] Calibrated geometries

Reese Harvey Rice University, Houston, TX, USA H. Blaine Lawson Jr. University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331604

Acta Mathematica, 148, (1), 47-157, 1981.3
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 1557 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] Zeros of the derivatives of the Riemann zeta-function

Norman Levinson Massachusetts Institute of Technology, Cambridge, Mass., USA H. L. Montgomery Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331465

Acta Mathematica, 133, (1), 49-65, 1973.10
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 1546 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] Wave breaking for nonlinear nonlocal shallow water equations

Adrian Constantin Department of Mathematics, University of Zürich Joachim Escher Fachbereich 17, University of Kassel

TBD mathscidoc:1701.331859

Acta Mathematica, 181, (2), 229-243, 1997.12
[ Download ] [ 2017-01-08 20:33:32 uploaded by actaadmin ] [ 1543 downloads ] [ 0 comments ] [ Cited by 602 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] A survey of high order schemes for the shallow water equations

Yulong Xing University of Tennessee Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1610.25038

Journal of Mathematical Study, 47, 221-249, 2014
[ Download ] [ 2016-10-12 04:17:26 uploaded by chiwangshu ] [ 1534 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Some characterizations of convex polyhedra

Victor Klee Copenhagen

TBD mathscidoc:1701.331181

Acta Mathematica, 102, (1), 79-107, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 1531 downloads ] [ 0 comments ] [ Cited by 91 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] The spectral function of an elliptic operator

Lars Hörmander University of Lund, Lund, Sweden

TBD mathscidoc:1701.331354

Acta Mathematica, 121, (1), 193-218, 1968.5
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 1527 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] A review of geometric, topological and graph theory apparatuses for the modeling and analysis of biomolecular data

Kelin Xia Guo-Wei Wei

Mathematical Physics mathscidoc:1702.22001

[ Download ] [ 2017-02-01 02:51:11 uploaded by Guo_Wei_Wei ] [ 1508 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Half-order differentials on Riemann surfaces

N. S. Hawley Stanford University, Stanford, Calif, USA M. Schiffer Stanford University, Stanford, Calif, USA

TBD mathscidoc:1701.331301

Acta Mathematica, 115, (1), 199-236, 1965.7
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 1500 downloads ] [ 0 comments ] [ Cited by 76 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Energy, momentum, and center of mass in general relativity

Mu-Tao Wang Columbia University

Differential Geometry mathscidoc:1608.10025

2016.5
[ Download ] [ 2016-08-20 16:10:05 uploaded by mutaowang ] [ 1494 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] Subalgebras of$C$^{*}-algebras II

William Arveson University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.331423

Acta Mathematica, 128, (1), 271-308, 1971.4
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 1490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] An Asymptotic Formula in Number Theory

Zhenhua Liu No.2 High School of East China Normal University

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35119

[ Download ] [ 2016-08-13 21:51:58 uploaded by yauawardadmin ] [ 1489 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] Nonparametric information geometry: From divergence function to referential-representational biduality on statistical manifolds

Jun Zhang Department of Psychology and Department of Mathematics, University of Michigan

Information Theory mathscidoc:1609.19004

15, (12), 5384-5418, 2013.7
[ Download ] [ 2016-09-20 17:50:21 uploaded by zhang ] [ 1488 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] K ̈ahler–Einstein metrics of negative Ricci curvature on general quasi–projective manifolds

Damin Wu University of Connecticut

Differential Geometry mathscidoc:1610.10020

communications in analysis and geometry, 16, (2), 395–435, 2008
[ Download ] [ 2016-10-06 23:33:18 uploaded by daminwu ] [ 1488 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] On convergence and growth of partial sums of Fourier series

Lennart Carleson Uppsala, Sweden

TBD mathscidoc:1701.331306

Acta Mathematica, 116, (1), 135-157, 1966.1
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 1485 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved